# SDR 2003UALA00449

- Difficulty date: May 24, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N901UA
- Make and model: Boeing 737522
- Aircraft serial: 25001
- Aircraft time: 35,371 hours, 22,870 cycles
- Engine: Ge CFM56*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A, H

## Discrepancy

B-HYDRAULIC SYSTEM QUANTITY AND PUMP LOW PRESSURE LIGHTS ILLUMINATED.  INSPECTION FOUND THAT THE RETURN LINE CHECK VALVE FITTING ON THE HYDRAULIC FLAP DRIVE  MOTOR SHEARED OFF AT THE BOSS.  THE FITTING WAS REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED AND THE FILTERS WERE CHANGED.  OPERATIONAL CHECKS OF ALL PUMPS ASSOCIATED WITH SYSTEM 'B' AND NR 2 ENGINE RUN WAS ACCOMPLISHED TO VERIFY 'B' SYSTEM HYDRAULICS OPERATE NORMALLY.
